# SDR COMA0560022

- Difficulty date: January 2, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 21,207 hours, 19,018 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300221
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 4990 NWS INOP MESSAGE.  REPLACED THE NLG WOW HARNESS.
